default-icon
Dizziness all the time
I am undergoing treatment for Abdominal TB since the last week of April 2016. In this course of time my liver also was affected and I was on the verge of getting jaundice. Doctor changed few medicines and was was put on streptomycin injection ( Daily one injection for 60 days). After almost 33 injections I started feeling dizzy all the time and imbalance which walking. Initially I thought it may be due to weakness as I also joined back work on 16th June. But when it continued for 3-4 days, I went back to my doctor and he said it seems to be Vertigo. He prescribed some medicine for this. It's almost 2.5 weeks and I am not feeling even 1% improvement. Consulted ENT as well and cochlear and audiometric tests were normal. I am really worried about this dizziness and imbalance. Will this get cured?Which doctor should I consult? It has become impossible for me to travel by car as well. Any advise or suggestions will be very helpful. Thank you Zulfia
830 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

As you are already getting treatment for TB which you can not stop, you may have to put up with some side effects. you can not stop the medicines as it may become life threatening. After completion of treatment slowly all side effects will disappear hopefully and TB will also be cured. In the mean time you can take advice from neurologist and some other ENT specialist near you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +181
Consult with a doctor
Online now
hi Zulfia its because of your medication ,streptomycin does have some endolymph imbalances. secondly how is your sleep cycle any anxiety issues havent mentioned. check your Bp when you have giddiness take more fluids . TAke stugeron forte twice a day . or else you can review most of the times your anti tb drugs will be the culprits for the above symptoms do you suffer from abdominal bloating and acidity issues. tell me your clear history will discuss and i can give exact solution to cure
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Feeling dizzy and sleepy all the time Feeling tired and dizzy all the time Feel dizzy and nauseous all the time
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.